# SDR SWIA2025073000013

- Difficulty date: July 13, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 37,922 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND ON LOWER FUSELAGE SKIN BETWEEN FS 977 AND 985, S27. REMOVED DAMAGE ON LOWER FUSELAGE SKIN IAW SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-53-00-290 REV-F. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
